MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Medical Device Problem Codes Material Rupture (1546); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that an ar-1588rtt2-ib fibertag tightrope ii with internalbrace experienced a failure on the femoral side.After docking the femoral graft and completing the let portion of the procedure using knee fibertak implants, the surgeon returned to perform the final tensioning on the tibial side and noted that the graft had pulled out of the femoral socket.It was observed that the femoral button was loose, and the tightrope appeared to be ruptured.The graft was removed, re-prepared with new femoral and tibial implants, and re-implanted.This added approximately 45¿60 minutes to the procedure; however, the case was completed without complications and with good final graft integrity and fixation.This was discovered during a revision acl reconstruction procedure on (b)(6) 2025.Additional information was received on 22-dec-2025: the issue occurred inside the patient and was identified after completion of tibial tensioning during a revision acl reconstruction procedure.Following the failure of the tightrope and button, they were removed from the patient prior to proceeding with new implants.The case was completed using a replacement ar-1588rtt2-ib fibertag tightrope ii with internal brace.Additional anesthesia was administered to allow for the removal of the graft, re-preparation, and re-implantation, extending the operative time by approximately 45 minutes.The original surgery was a bone¿tendon¿bone acl reconstruction utilizing bio composite interference screws.The date of the original procedure is unknown, and it was performed at a different facility by a different surgeon.There were no arthrex products implanted during the original surgery; however, the bio composite interference screws appeared well resorbed in the patient.No arthrex products were removed during the revision procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.Directions for use dfu-0147-eo revision 4.Tightrope devices.G.Precautions: 1.Acl/pcl/btb/rt/abs/cl/cls/pf/pfc tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair the ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket, and the graft stability is verified by pulling distally on the graft.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23974970
Report Number1220246-2026-00077
Device Sequence Number10621401
Product Code MBI
UDI-Device Identifier00888867426689
UDI-Public(01)00888867426689(11)250716(17)300630(10)15467557
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II WITH INTERNALBRACE
Device Catalogue NumberAR-1588RTT2-IB
Device Lot Number15467557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown